# SDR DHL9780756C

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Engine: Ge CFM56*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Deflect
- Condition: Broken
- Location: Rt Side Nose Cow
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 3, IN THE RT SIDE OF NOSE COWL L/E AT 3 O'CLOCK, ANTI-ICE DEFLECTOR BROKEN.  ACCOMPLISHED ENG NR 3 NOSE COWL ANTI-ICE DEFLECTOR L/E AT 3 O'CLOCK REPAIR BY TRIMMING CRACKED SECTION IAW SB 71-105, PAGE 19.  TREATED AREA OF TRIMMED DEFLECTOR PER SRM 51-1-8 AND APPLY SEALING PER SB 71-105.
